Cookies?
Library Header Image
LSE Research Online LSE Library Services

Probabilistic noise reduction

Hansen, James A. and Smith, Leonard A. (2001) Probabilistic noise reduction. Tellus Series A: Dynamic Meteorology and Oceanography, 53 (5). pp. 585-598. ISSN 0280-6495

Full text not available from this repository.
Identification Number: 10.1034/j.1600-0870.2001.00118.x
Item Type: Article
Official URL: http://www.wiley.com/bw/journal.asp?ref=0280-6495
Additional Information: © 2001 Blackwell Munksgaard
Subjects: H Social Sciences > HA Statistics
Sets: Research centres and groups > Centre for the Analysis of Time Series (CATS)
Departments > Statistics
Date Deposited: 17 Nov 2008 16:29
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/16903

Actions (login required)

View Item View Item